Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On local smoothing problems and Stein's maximal spherical means

Authors: Changxing Miao, Jianwei Yang and Jiqiang Zheng
Journal: Proc. Amer. Math. Soc. 145 (2017), 4269-4282
MSC (2010): Primary 42B25, 42B20
Published electronically: July 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the local smoothing conjecture for wave equations implies certain improvements on Stein's analytic family of maximal spherical means. Some related problems are also discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B25, 42B20

Retrieve articles in all journals with MSC (2010): 42B25, 42B20

Additional Information

Changxing Miao
Affiliation: Institute of Applied Physics and Computational Mathematics, Beijing 100088, People’s Republic of China
Email:, miao_{}

Jianwei Yang
Affiliation: Beijing International Center for Mathematical Research, Peking University, Beijing 100871, People’s Republic of China – and – LAGA(UMR 7539), Institut Galilée, Université Paris 13, Sorbonne Paris Cité, France
Email: geewey_{}

Jiqiang Zheng
Affiliation: Université de Nice - Sophia Antipolis, Laboratoire J. A. Dieudonné, 06108 Nice Cedex 02, France

Keywords: Maximal spherical means, local smoothing, wave equation, oscillatory integral
Received by editor(s): June 5, 2014
Published electronically: July 7, 2017
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society